Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
melody123

has retin a micro stopped working for anyone?

ive been on it for 5months and all of a sudden now im breaking out so im guess my skin got use to it and now it doesnt react or help me at all... or can this just be cuz i missd one day last week?

Share this post


Link to post
Share on other sites

imo i don't think anything can keep you breakout free 100% of the time. some breakouts should be expected. however, you could always try a stronger one if you really think it's not working anymore.

Share this post


Link to post
Share on other sites

You know I have heard of people experiencing lots of things from retinoids, just from missing one day! So it's possible. I'd just keep with it for now, and see if you clear up to determine if the missed day is what caused the breakout. If you continue to break out then call your derm. You may need a higher strength of the drug.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×